A Drug overdose is a serious situation and in many of the cases it has resulted in the death of the victim as well. The common causes of drug overdose involve accidents or intentional overdose. How dangerous the drug overdose can be depends on the drug which has been taken and also the amount of such drug. As a responsible citizen if you see an overdose victim, it is your duty to seek immediate medical assistance, as the faster you act the better it is for the individual. Here you will find some information related to the most common drugs that people overdose on.
Alcohol is one drug that is common when comes to being overdosed. This mainly because alcohol is a drug that is available very easily. The symptoms related to alcohol overdose are as follows.
Lapsing consciousness is commonly seen in victims of alcoholic beverages overdose. Another symptom is breathing of depressed nature. In case the victim has taken an amount of alcohol which is dangerous then in such a case the respiratory system can fail. A victim can vomit even if he or she is in unconscious state
Next on the list is one of the most popular drugs of all time and it is known as heroine. Heroin overdoses are very common and it kills around 27,000 people each year. The common symptoms that come with heroin overdose are. A common system is pinpoint pupils, slow breathing and heart rate( the rate can go to the dangerous level). Due to reduced level of oxygen the lips can become bluish, the victim will become extremely sleepy.
Just like heroin, cocaine is another drug that claims the lives of many people each year. It looks like fine crystal powder and since it is a street drug that is why it is often mixed with talcum powder. There are some symptoms associated with cocaine overdose, some of which are. The most common symptom is that the pupils become dilated. Three common features of cocaine over dose victim is vomiting, nausea and trembling. One of the most dangerous sign is seizures, high temperature is very common in case of cocaine overdose.
Stimulant is another common drug that is overdosed by people and it can have some nasty side effects. Some symptoms of stimulant overdose are, the heart beat becomes very fast, such a victim complains about chest pains. Such a victim does a lot of vomiting sometimes on repetitive basis, agitation and anxiety are common in such victims. headaches, heart attack and muscle spasms are also some key symptoms.
Whenever we use the term drug overdose, we actually mean either of three things Ingestion of drug, drug exposure and excessive intake of any drug which may be dangerous for a person health wise. If you care about yourself and your health then you should never give in to drugs until they are prescribed as they can have great negative effects on a person.